JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Ioan Gavrea    
    Editor and Author  
    Email: Ioan.Gavrea@math.utcluj.ro  

Technical University Cluj-Napoca,
Department of Mathematics,
Str. C. Daicoviciu 15,
3400 Cluj-Napoca

    Research Areas :
  • Discrete Inequalities
  • Integral Inequalities
  • Convex Function
  • Quadrature Formulas
  • Interpolation
  • Linear Operators
Other : Prefers papers to be sent as pdf or dvi files.  
    Articles: An Inequality for Linear Positive Functionals   Volume 1, Issue 1
    Ostrowski type inequalities from a linear functional point of view   Volume 1, Issue 2
    Some Considerations on the Monotonicity Property of Power Means   Volume 5, Issue 4
    Some Remarks on a Paper by A. McD. Mercer   Volume 6, Issue 1
    On Chebyshev Type Inequalities Involving Functions Whose Derivatives Belong to $L_p$ Spaces via Isotonic Functionals   Volume 7, Issue 4

      search [advanced search] copyright 2003 terms and conditions login